MathSciNet Relay Station
MathSciNet bibliographic data
MR2251572 05A19 (05A15 11A07 11B37 11B65)
Pan, Hao; Sun, Zhi-Wei A combinatorial identity with application to Catalan numbers. Discrete Math. 306 (2006), no. 16, 1921–1940.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement